# SDR 9722961143

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING THRU FL350 AND REDUCING POWER, THE NR 3 ENGINE COMPRESSOR STALLED.  THE EGT ROSE RAPIDLY TO 700C AND THE ENGINE WAS SHUT DOWN.  ALL OTHER ENGINE INDICATIONS WERE NORMAL AND A SUCCESSFUL RESTART WAS ACCOMPISHED.  MAINTENANCE BORESCOPED THE ENGINE WITH NO DEFECTS FOUND.  NUMEROUS BLEED COMPONENTS WERE REPLACED AND THE SUBSEQUENT ENGINE RUN WAS NORMAL.
